# SDR SWAA2025082909598

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,518 hours, 14,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FWD FLIGHT ATTENDANT JUMP SEAT INOP.   CHECKED BOTH FWD FLIGHT ATTENDANT SEAT FLASHLIGHTS; BOTH OPS CHECK GOOD. REINSTALLED IAW SIP.
